# SDR 07FDEA02201

- Difficulty date: May 14, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON RT UPPER WING SURFACE INBD OF OUTBD FLAP WS 663-737 RIB 11-12.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.   REPAIR EVALUATED AND FOUND TO CONFORM TO AN EXISTING SRM REPAIR.  NEW REPAIR ACCOMPLISHED PER SRM 57-53-12 FIG 208.  THIS SDR SUBMITTED IN ERROR- ADMINISTRATOR.
